# SDR AALA20011040

- Difficulty date: May 4, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Cut
- Location: Fs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP CUT IN NR 3 SEAT TRACK TIE DOWN LUG INBOARD SIDE STATION 880.  CUT OUT DAMAGE, INSTALLED SEAT TRACK PLUG PER SRM 53-05-4A.  (M)
